# SDR CA970422020

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S61N
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: R2034183
- Condition: Cracked
- Location: Left Side
- Part time: 15,544 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DAILY COCKPIT CHECK, WINDSHIELD HEAT INITIATED ON LOW.  PILOT WENT TO NORMAL HEAT SELECTION.  ACRID SMELL PRESENT IN COCKPIT.  MAINTENANCE FOUND WINDSHIELD CRACKED AND SEVERLY BURNED AT THE INNER MID-SECTION.  WINDSHIELD AND WINDSHIELD TEMP CONTROL UNIT REPLACED.
